The Michigan Mathematical Journal

Inequivalent embeddings of the Koras-Russell cubic 3-fold

Adrien Dubouloz, Lucy Moser-Jauslin, and Pierre-Marie Poloni

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 59, Issue 3 (2010), 679-694.

Dates
First available in Project Euclid: 1 December 2010

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1291213961

Digital Object Identifier
doi:10.1307/mmj/1291213961

Mathematical Reviews number (MathSciNet)
MR2745757

Zentralblatt MATH identifier
1213.14118

Subjects
Primary: 14R10: Affine spaces (automorphisms, embeddings, exotic structures, cancellation problem) 14R05: Classification of affine varieties
Secondary: 14R20: Group actions on affine varieties [See also 13A50, 14L30]

Citation

Dubouloz, Adrien; Moser-Jauslin, Lucy; Poloni, Pierre-Marie. Inequivalent embeddings of the Koras-Russell cubic 3-fold. Michigan Math. J. 59 (2010), no. 3, 679--694. doi:10.1307/mmj/1291213961. https://projecteuclid.org/euclid.mmj/1291213961


Export citation